in two month ago i have made a surgery of transplanted kidney,i am the reciepient.i take a neoral (.ciclosporin.).as treatment for the new kidney.from the third day of opration i have acute distended abdomin (abdomen).then i made a colon ct with contrast .the report said that their is irregular mucosal thickening noted in the sigmoid colon ,mostly inflammatory.is this mucosal thickening a comelication of takening this medicin ?or it cause as a POSTOPRATIVE complication and didnot have a relation with neoral and what is the prognosis of the case if i still take this medicien ?is their any cancer probapility.?...thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.